<  Back to the Polytechnique Montréal portal

Simultaneous H-2/H-Infinity Control of Uncertain Jump Systems With Functional Time-Delays

Magdi S. Mahmoud, Peng Shi, El-Kébir Boukas and Lakhim Jain

Article (2008)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/20510/
Journal Title: International Journal of Robust and Nonlinear Control (vol. 18, no. 3)
Publisher: Wiley Blackwell
DOI: 10.1002/rnc.1221
Official URL: https://doi.org/10.1002/rnc.1221
Date Deposited: 18 Apr 2023 15:16
Last Modified: 05 Apr 2024 11:03
Cite in APA 7: Mahmoud, M. S., Shi, P., Boukas, E.-K., & Jain, L. (2008). Simultaneous H-2/H-Infinity Control of Uncertain Jump Systems With Functional Time-Delays. International Journal of Robust and Nonlinear Control, 18(3), 296-318. https://doi.org/10.1002/rnc.1221

Statistics

Dimensions

Repository Staff Only

View Item View Item